Winter Weather, Sussex
- When
- November 27, 5:00 AM EST to 5:00 PM EST
- Where
- Sussex forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.140, -74.690 (the zone’s center; the record gives no point)
A moderate snow event affected west central and northwest New Jersey during the day on the 27th. Snowfall averaged 2 to 5 inches with the highest amounts in the higher terrain of Morris and Hunterdon Counties.
Every event with a place to put it; 6 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A moderate snow event affected west central and northwest New Jersey during the day on the 27th. Snowfall averaged 2 to 5 inches with the highest amounts in the higher terrain of Morris and Hunterdon Counties. There were approximately forty snowfall related traffic accidents. In the rest of the state, precipitation fell as mainly rain. Precipitation started as rain in the central part of the state and snow in the far northwest part of the state between 5 a.m. EST and 8 a.m. EST on the 27th. As the precipitation intensity increased, the rain changed over to snow by the middle of the morning and fell at its heaviest during the mid day hours. As the intensity decreased during the afternoon, some of the snow changed back to rain in the west central part of the state. The precipitation ended by 5 p.m. EST in most of the region. Temperatures were close to the freezing mark, so the snow accumulated more efficiently on grassier surfaces, bridges and less traveled roadways.
Representative snowfall included 5.0 inches in Chester and Lake Hopatcong (Morris County), 4.6 inches in Ringoes (Hunterdon County), 4.4 inches in Jefferson (Morris County), 4.3 inches in Randolph (Morris County), 4.0 inches in Butler (Morris County), Blairstown (Warren County), Wantage (Sussex County) and Neshanic (Somerset County), 3.8 inches in Stockton (Hunterdon County) 3.5 inches in Rockaway (Morris County), Allamuchy (Warren County), Lafayette (Sussex County) and Green Brook (Somerset County), 3.0 inches in Pennington (Mercer County) and Belle Mead (Somerset County), 2.8 inches in Whitehouse (Hunterdon County), 2.7 inches in Whippany (Morris County), 2.6 inches in Stewartsville (Warren County), 2.1 inches in Washington (Warren County) and Flemington (Hunterdon County) and 2.0 inches in Bernards Township (Somerset County). | |The snow was caused by a low pressure system that moved from the Red River Valley on the morning of the 26th eastnortheast and crossed the southern Appalachians on the morning of the 27th, the southern Delmarva Peninsula during the early afternoon on the 27th and was about 150 miles east of the Southern New Jersey Coast at 7 p.m. EST on the 27th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Nov 27, 12:51 AM EST, 4 hours 9 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1251 AM EST TUE NOV 27 2012
.SYNOPSIS...
WEAK LOW PRESSURE FORMING IN THE SOUTHERN MISSISSIPPI VALLEY IS
FORECAST TO MOVE NORTHEAST AND OFF THE MID ATLANTIC COAST ON
TUESDAY. THE LOW WILL BEGIN TO DEEPEN ONCE IT IS WELL OFF THE COAST.
A PAIR OF HIGH PRESSURE SYSTEMS THEN ARE FORECAST TO MOVE TO THE
EASTERN SEABOARD OVER THE REST OF THE WEEK WITH THE LATTER ONE
REACHING NEW ENGLAND ON SATURDAY AND THE CANADIAN MARITIMES ON
SUNDAY. A COLD FRONT IS THEN FORECAST TO PASS THROUGH THE REGION
AROUND SUNDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
AT MID EVENING, A NEARLY STATIONARY FRONT IS DRAPED FROM THE
NORTHERN MID ATLANTIC REGION WESTWARD TO THE OHIO VALLEY THEN
SOUTHWESTWARD TO NORTHERN TEXAS. AN AREA OF LOW PRESSURE WAS ALONG
THIS FRONT NEAR NORTHERN LOUISIANA.
OUR REGION REMAINS IN BETWEEN TWO SURFACE HIGHS, ONE TO THE
SOUTHEAST AND ANOTHER ACROSS THE NORTHERN PLAINS. THE FLOW HAS
THEREFORE LESSENED AT THE SURFACE AND WILL BE RATHER LIGHT FROM
THE NORTHEAST OVERNIGHT. THE MAIN FORECAST CHALLENGE REMAINS THE
ONSET OF PRECIPITATION LATE TONIGHT. THE AIRMASS IS FAIRLY DRY,
HOWEVER MOISTENING WILL BE OCCURRING THROUGH THE NIGHT. THIS WILL
RESULT FIRST IN AN INCREASE IN CLOUDS. THE MID LEVEL CLOUD DECK
APPEARS TO BE QUICKLY APPROACHING FROM THE WEST AND SOUTHWEST AS
OF 0230Z. THESE WILL HAVE AN AFFECT ON THE TEMPERATURES. MUCH OF
THE AREA HAS SEEN A RATHER QUICK DROP IN TEMPERATURES SO FAR THIS
EVENING THANKS TO THE LOW DEW POINTS, CLEAR SKY AND LITTLE TO NO
WIND. WE THEREFORE LOWERED THE MINIMUM TEMPERATURES AND ADJUSTED
THE HOURLY TEMPERATURES AS WELL. THE TEMPERATURES ARE EXPECTED TO
LEVEL OFF OR EVEN RISE SOME OVERNIGHT AS THE CLOUDS ARRIVE, LOWER
AND THICKEN.
WE THEN TURN TO THE WEST AND SOUTHWEST AS A TROUGH AMPLIFYING
SOME AS IT PUSHES TOWARD OUR AREA. A STRONG UPPER-LEVEL JET WILL
BE IN PLACE TO HELP AIDE IN INCREASING LIFT LATE. AS SHORT WAVE
ENERGY ARRIVES ALONG WITH AN INCREASE IN LIFT, SNOW AND RAIN IS
EXPECTED TO ARRIVE WELL AFTER MIDNIGHT FROM SOUTHWEST TO
NORTHEAST. THE NAM CONTINUES TO BE RATHER AGGRESSIVE WITH THE LOW-
LEVEL FRONTOGENETIC FORCING. THIS PROBABLY MOSTLY EXPLAINS WHY ITS
QPF FORECAST IS MORE ROBUST. THE OTHER MODEL GUIDANCE SHOWS
INCREASING FRONTOGENETIC FORCING ARRIVING ACROSS EASTERN
PENNSYLVANIA TO NORTHERN NEW JERSEY TOWARD MORNING, HOWEVER IT IS
WEAKER. OVERALL THOUGH, THE ORIENTATION OF THE FRONTOGENETIC
FORCING COMBINED WITH THE UPPER-LEVEL JET STRUCTURE WILL AIDE IN
AREAS OF ENHANCED VERTICAL MOTION LATE TONIGHT. THE TIMING LOOKS
SUCH TO POSSIBLY START AFFECTING THE MORNING COMMUTE ESPECIALLY IN
SOUTHEASTERN PENNSYLVANIA. FARTHER EAST, IT LOOKS TO START A
LITTLE LATER AS THE MAIN LIFT SEEMS TO BE CENTERED INITIALLY IN
EASTERN PENNSYLVANIA. THE TIMING IS OF LOWER CONFIDENCE GIVEN SOME
QUESTION OF HOW QUICK THE STRONGER LIFT ARRIVES AND THE
PRECIPITATION REACHES THE SURFACE.
THE TEMPERATURES ARE EXPECTED TO BE COLD ENOUGH FOR ALL SNOW AT THE
ONSET FOR AREAS NORTH AND WEST OF TRENTON, PHILADELPHIA AND
WILMINGTON. FOR AREAS RIGHT ALONG THE 1-95 CORRIDOR, THERE COULD BE
A PERIOD OF SNOW TO START BEFORE IT MIXES WITH RAIN. IF THE
PRECIPITATION STARTS RATHER LIGHT, THE BOUNDARY LAYER MAY BE JUST
WARM ENOUGH TO SUPPORT LIGHT RAIN TO START. THIS IS COMPLICATED
SOME BY THE RATHER QUICK DROP OFF IN TEMPERATURES SO FAR THIS
EVENING. THE INTENSITY OF THE PRECIPITATION WILL ALSO BE MORE
CRITICAL. THERE WILL LIKELY BE SOME ADDITIONAL COOLING AS THE
PRECIPITATION STARTS, HOWEVER OUR CONFIDENCE IS LOWER REGARDING
HOW THIS WILL FACTOR IN ALONG WITH PRECIPITATION INTENSITY.
DUE TO THE EXPECTED TIMING AND POSSIBLE IMPACTS TO THE MORNING
COMMUTE, THE WINTER WEATHER ADVISORY THAT WAS PREVIOUSLY ISSUED REMAINS
IN EFFECT. THE ADVISORY MAY NEED TO BE EXPANDED FURTHER ACROSS
NORTHERN NEW JERSEY DEPENDING ON THE THERMAL PROFILES, OVERALL QPF
AND TIMING. THE POPS INDICATE A SHARP INCREASE GENERALLY FROM WEST
TO EAST TOWARD LATE TONIGHT AND ESPECIALLY TOWARD DAYBREAK.
OVERALL, NO SIGNIFICANT CHANGES WERE MADE TO THE PRECIPITATION
TYPES, AMOUNTS AND POPS ATTM. DID ADJUST THE SKY GRIDS DOWN THOUGH
FOR A LITTLE LONGER THIS EVENING.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
WE ADJUSTED THE PRECIPITATION TYPES TO INDICATE MOSTLY SNOW ACROSS
THE NORTHWEST ZONES AND ADDED IN MORE OF A RAIN/SNOW MIX CLOSER TO
I-95. THIS IS BASED ON SEVERAL POINT FORECAST SOUNDINGS AND
THE POTENTIAL FOR BANDING SOMEWHERE DUE TO A FAIRLY NARROW AREA OF
FOCUSED FRONTOGENETIC FORCING. JUST SOME MAINLY MINOR ADJUSTMENTS
WERE MADE TO THE SNOWFALL AMOUNTS. SOME ADDITIONAL ADJUSTMENTS MAY
BE NEEDED ESPECIALLY IF EVEN A STRONGER BANDING SIGNAL DEVELOPS.
OTHERWISE, THE LOW WILL MOVE BY TO OUR S DURG THE DAY TUESDAY. ALL
OF THE MDL GUIDANCE INDICATES A WARMING OF TEMPS DURG THE DAY, BUT
JUST HOW WARM REMAINS THE KEY QUESTIONS, AND OFTEN TIMES THE GUID
OVERDOES THE WARMING. STILL, TEMPS SHOULD RISE ABOVE FREEZING ACRS
VIRTUALLY ALL AREAS AS THE DAY PROGRESSES, WITH THE PSBL EXCEPTION
OF THE POCONOS AND PORTIONS OF NRN NJ. SO ANY SNOW SHOULD EVENTUALLY
MIX WITH OR CHANGE TO RAIN OR AT LEAST CONFINE ACCUMULATIONS TO
COLDER SURFACES /N AND W OF THE I-95 CORRIDOR/.
TEMPS WILL REACH THE MID 30S OVER MANY AREAS WITH SOME DATA
SUGGESTING LOW TO MID 40S ACRS THE S. THAT COULD END UP BEING
GENEROUS.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
WHILE THE NEAR AND SHORT TERM SYSTEM DOES NOT "APPEAR" FOREBODING,
THE SLIGHT MODELING MODULATIONS WHEN COMBINED WITH MARGINAL THERMAL
CONDITIONS (SERN HALF OF OUR CWA) ARE STILL CAUSING CONSIDERABLE
PTYPE AND HEADLINE THRESHOLD CHANGES. THE MODELING TREND SINCE
YESTERDAY HAS BEEN TOWARD MORE AMPLIFICATION, TOTALLY REVERSING
THE TREND FROM SATURDAY INTO SUNDAY AND GOES BACK TO THE PREVIOUS
TREND FROM FRIDAY NIGHT INTO SATURDAY.
IN TERMS OF INITIALIZATION, THE WRF-NMMB LOOKS SLIGHTLY BETTER AT
500MB, BUT GFS ERRORS WERE GENERALLY LESS THAN 20M. THERMALLY THE GFS
WAS SLIGHTLY BETTER WITH MOST ERRORS MAYBE 1C TOO LOW. IN TERMS OF
IDEAS THE WRF-NMMB HAS SUPPORT FOR ITS PRECIP AXIS, BUT MOST MODELS
HAVE ABOUT HALF THE QPF AS THEY ARE NOT AS INTENSE AND MORE PROGRESSIVE
WITH THE SFC LOW. FWIW WE'D RANK THE EC, CAN GGEM, GFS AND NAM IN
THAT ORDER WITH WHICH MODEL IS VERIFYING THE BEST WITH ACTUAL PCPN
AMTS IN THE LOWER MISSISSIPPI VALLEY. THE PREFERENCE IS TO GO
CLOSER TO CONCENSUS IN THE LONG TERM.
THE PRECIP GAP IS NOT APPARENT ANY MORE FROM YESTERDAY AS THE SHORT
WAVES ARE PROGRESSIVE FASTER EVEN IF THEY ARE NOT EXPECTED TO PHASE.
THUS A SECOND (ALBEIT WEAKER) FGEN FRCG SHOT IS EXPECTED AT THE
START OF THE LONG TERM. TROWALING IS BACK, BUT IS STILL PROGGED TO
OCCUR TOO FAR EAST TO BACK INTO NORTHERN NJ FOR NOW. SO BASICALLY
FOLLOWING FCST 925MB TEMPS TO DELINEATE THE PURE RAIN FROM MIX OR
SNOW AT THE START OF THE LONG TERM. ITS FOLLOWING MORE OF A WEST TO
EAST ORIENTATION AND WE NOT BE BULLISH ENOUGH THIS PERIOD WITH THE
SNOW IN THE NERN PART OF OUR CWA. FOR NOW EVENING ADDITIONAL
ACCUMS ARE AN INCH OR LESS THIS PERIOD BASED ON A BLEND OF NAM/GFS
THERMAL FIELDS AND QPF. WE LEANED TOWARD THE LOWER STAT GUIDANCE
WEST WHERE WE ARE MORE CONFIDENT ABOUT SNOW ON THE GROUND AND
CHANCES ALSO EXIST FOR CLEARING SKIES. WE FOLLOWED A STAT GUIDANCE
COMPROMISE EAST.
ON WEDNESDAY, THERE IS STILL A SHORT WAVE THAT HAS TO MOVE THROUGH
THE NORTHERN PART OF OUR CWA, SO WE MAINTAINED THE CHANCE OF
FLURRIES NORTH. MAX TEMPS WERE HELD DOWN BELOW STAT GUIDANCE
NORTHWEST WHERE SNOW IS EXPECTED TO BE ON THE GROUND AND A STAT
GUIDANCE AND CONTINUITY BLEND SOUTHEAST.
A WEAKENING SECONDARY SURGE OF COLDER AIR IS FORECAST TO APPROACH
OUR CWA ON WEDNESDAY NIGHT. A BRIEF LAKE EFFECT MOMENT MIGHT BE ABLE
TO REACH THE NORTHERN PART OF OUR CWA. CONFIDENCE WAS TOO LOW TO
INCLUDE WITH THIS PACKAGE. CONFIDENCE ABOUT MIN TEMPS IS MODERATE AS
DECOUPLING APPEARS TENUOUS. WE DID LEAN TOWARD THE LOWER STAT
GUIDANCE WEST AGAIN BECAUSE OF SNOW.
WE FOLLOWED THE SLOWER WARM-UP AS DESCRIBED BY THE GFS AND ECMWF
FOR THURSDAY VS THE WRF-NMMB AND THEN A DRY COLD FRONT IS FORECAST
TO MOVE THROUGH THE REGION LATER THURSDAY NIGHT INTO FRIDAY. RIGHT
NOW WE ARE FORECASTING MORE CLOUDINESS THAN THURSDAY, BUT NO
PRECIPITATION. THIS WILL SLOW OUR RETURN TO NORMAL TEMPERATURES.
A RETURN FLOW IS FORECAST TO ESTABLISH ITSELF STARTING SATURDAY WITH
ONSHORE WINDS. WOULD EXPECT SOME CLOUDINESS FROM THIS FLOW AND THUS
WERE CONSERVATIVE WITH MAX TEMPS THAT SHOULD RETURN TO NORMAL LEVELS.
THE TIMING DIFFERENCE CONTINUES BETWEEN THE ECMWF AND GFS FOR
PRECIPITATION WITH THE NEXT COLD FRONT. GIVEN EACH MODEL'S TIMING
BIAS, WE SPLIT THE DIFFERENCE AND STARTED LOW CHANCES ON SATURDAY
NIGHT WITH THE HIGHEST CHANCES ON SUNDAY. MOST AREAS SHOULD BE
WARM ENOUGH FOR JUST LIQUID PTYPE, ESPECIALLY ON SUNDAY. THE AIR
MASS BEHIND THE COLD FRONT IS RATHER MILD AND NO DROP IN MAX TEMPS
IS FORECAST FOR MONDAY.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
DID NOT MAKE TOO MANY CHANGES TO THE PREVIOUS TAFS, JUST ADDED ON
THE EXTRA GROUPS TO BRING AN END TO THE PRECIPITATION LATE TONIGHT.
OTHERWISE, A QUICK MOVING STORM SYSTEM WILL AFFECT OUR AREA
STARTING EARLY TUESDAY AND LINGERING INTO TUESDAY NIGHT. WINDS
WILL BE LIGHT TONIGHT, THEN BECOMING NORTHEAST TO NORTH TUESDAY 5
TO 10 KNOTS.
FOR KABE AND KRDG...VFR THROUGH LATE TONIGHT AS CLOUDS INCREASE AND
LOWER. WE ARE EXPECTING MVFR CEILINGS TO ARRIVE AFTER ABOUT 08Z
AS SOME SNOW STARTS TO DEVELOP. OVERALL, CEILINGS SHOULD REMAIN
MVFR THROUGH TUESDAY WITH THE VISIBILITY DEPENDING ON THE
INTENSITY OF THE SNOW. HAVE A FEELING THAT A HEAVIER SNOW BAND
WILL FORM ACROSS THESE TERMINALS BY DAYBREAK AND COULD REDUCE
VISIBILITIES INTO THE LIFR RANGE. THE ATMOSPHERE SHOULD BE COLD
ENOUGH TO SUPPORT AN ALL SNOW PRECIPITATION TYPE TODAY AND
TONIGHT. UNTREATED RUNWAYS/TAXIWAYS SHOULD BECOME SNOW COVERED
TUESDAY MORNING. THE SNOW SHOULD START TO TAPER OFF LATER TUESDAY
AFTERNOON WITH CONDITIONS RETURNING TO VFR EARLY IN THE EVENING.
FOR KTTN, KPNE, KPHL AND KILG...VFR THROUGH LATE TONIGHT AS CLOUDS
INCREASE AND LOWER. WE ARE EXPECTING MVFR CEILINGS TO ARRIVE
IN THE 12Z-15Z TUESDAY TIME FRAME THEN REMAIN THERE THROUGH THE
DAY. RAIN AND SNOW IS EXPECTED TO DEVELOP IN THE 08Z-12Z TIME
FRAME. THERE IS LOWER CONFIDENCE REGARDING HOW MUCH SNOW FALLS AS
THESE TERMINALS SHOULD BE NEAR THE RAIN/SNOW LINE. THE ALL SNOW
SHOULD BE NORTH AND WEST OF THESE TERMINALS. IF THE PRECIPITATION
CAN COME DOWN HEAVY ENOUGH, THEN MORE SNOW SHOULD OCCUR. FOR NOW, A
SLUSHY COATING IS ANTICIPATED ON ANY UNTREATED RUNWAYS/TAXIWAYS.
THE RAIN/SNOW SHOULD BE TAPERING OFF IN THE EVENING.
FOR KMIV AND KACY...VFR THROUGH TONIGHT AS CLOUDS INCREASE. THE
CEILINGS WILL LOWER AND ARE EXPECTED TO BECOME MVFR IN THE 13Z-15Z
TUESDAY TIME FRAME. THE SUB-VFR CONDITIONS ARE EXPECTED TO
CONTINUE THROUGH 00Z WEDNESDAY. RAIN IS EXPECTED TO DEVELOP AROUND
13Z TUESDAY AND CONTINUE THROUGH THE DAY. THE CONDITIONS ARE EXPECTED
TO BE MILD ENOUGH TO ALLOW FOR ALL RAIN TO FALL AT THESE TERMINALS.
OUTLOOK...
TUESDAY NIGHT...SUB-VFR CONDITIONS IN SNOW AND/OR RAIN FROM THE
DELAWARE VALLEY NORTHWEST AND MAINLY IN RAIN SOUTHEAST. CONDITIONS
ARE EXPECTED TO IMPROVE DURING THE EVENING AS THE PRECIPITATION
TAPERS OFF.
WEDNESDAY...VFR. A MODERATE NORTHWEST FLOW. CONFIDENCE IS HIGH.
WEDNESDAY NIGHT AND THURSDAY...VFR. A MODERATE WEST TO NORTHWEST
FLOW. CONFIDENCE IS HIGH.
FRIDAY...VFR. CONFIDENCE IS HIGH.
SATURDAY...VFR...POSSIBLY BECOMING MVFR LATE. CONFIDENCE IS LOW TO
MODERATE.
&&
.MARINE...
SUB ADVISORY CONDS ARE EXPECTED ON THE AREA WATERS THRU THE NR AND
SHORT TERM WITH HIGH PRESSURE MOVG EWD. LOW PRESSURE WILL MOVE FROM
THE LWR MS VLY TO OFF THE DELMARVA CST, BUT WHILE BOTH WINDS AND
SEAS WILL INCREASE AS A RESULT THEY ARE NOT EXPECTED TO REACH ADVY
LEVELS.
OUTLOOK...
WHILE WE ARE FORECASTING SMALL CRAFT ADVISORY WIND GUSTS ON TUESDAY
NIGHT ON THE OCEAN, DUE TO CONTINUING MODEL DIFFERENCES, WE ARE NOT
CONFIDENT ENOUGH TO ISSUE A THIRD PERIOD ADVISORY. NORTHWEST WINDS
SHOULD DECREASE SLIGHTLY DURING THE DAY ON WEDNESDAY, BUT THEN A
SECONDARY SURGE OF STRONGER WINDS AROUND THE DEEPENING LOW MIGHT
BRING SMALL CRAFT ADVISORY CONDITIONS BACK TO THE AREA WATERS ON
WEDNESDAY NIGHT. HIGHER CONFIDENCE NORTH. THEN AS HIGH PRESSURE
BUILDS INTO NEW ENGLAND TOWARD AND INTO THE WEEKEND THE OVERALL
GRADIENT SHOULD NOT SUPPORT SMALL CRAFT CONDITIONS. THE FETCH
DOES NOT APPEAR STRONG ENOUGH THROUGH SATURDAY FOR SEAS OR SWELLS
TO REACH SMALL CRAFT ADVISORY CRITERIA EITHER.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WEATHER ADVISORY FROM 4 AM EARLY THIS MORNING TO 7 PM
EST THIS EVENING FOR PAZ054-055-060>062-067>069.
NJ...WINTER WEATHER ADVISORY FROM 4 AM EARLY THIS MORNING TO 7 PM
EST THIS EVENING FOR NJZ007-009.
DE...NONE.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...DELISI/GIGI
NEAR TERM...GORSE
SHORT TERM...GORSE/NIERENBERG
LONG TERM...GIGI
AVIATION...DELISI/GIGI/HEAVENER
MARINE...GIGI/NIERENBERGHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 412 AM EST TUE NOV 27 2012 NJZ001-007>010-PAZ054-055-060>062-067>069-280915- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- 412 AM EST TUE NOV 27 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ012-015-280915- MIDDLESEX-MERCER- 412 AM EST TUE NOV 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND NORTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. AROUND AN INCH OF SNOW CAN BE EXPECTED THROUGH TONIGHT. SNOW MAY START FALLING BY THIS MORNING'S COMMUTE AND COULD MAKE FOR DIFFICULT TRAVEL CONDITIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001-MDZ008-NJZ016>019-PAZ070-071-280915- NEW CASTLE-CECIL-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- DELAWARE-PHILADELPHIA- 412 AM EST TUE NOV 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SNOW MAY START TO FALL BY THIS MORNING'S COMMUTE AND COULD MAKE FOR DIFFICULT TRAVEL CONDITIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ002>004-MDZ012-015-019-020-NJZ013-014-020>027-280915- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 412 AM EST TUE NOV 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-450>455-280915- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 412 AM EST TUE NOV 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The national radar mosaic for the moment the first event began.
6 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Jersey in 2012Every state in 2012This day in weather historyWarnings in New Jersey, November 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 420339, 420340, 420341, 420342, 420343, 420344.